# SDR DALA2021042602397

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 55,652 hours, 25,667 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: No Test
- Location: Seat 23def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DURING TEST FOUND SEAT 23 DEF PSU OXY PANEL DID NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS. OK FOR SERVICE. (7588358)
